# SDR SWAA062418

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 827, LBL4, WL 154.  REPAIRED FRAME SECTION PER SRM.
